It's been 7 years since I've had the IUD inserted and with-in the 7 years I have not been sexually active. Until now, I've found a great partner but during intercourse no matter what position the IUD stabs him as well gets pushed back in me and scratches my walls. I as well have light spotting periods once every 3 months, which I do not mind, but in the last few days of sec with my partner I've been bleeding and lower abdominal pain, I have an appointment to remove it in 3 weeks but was wandering what the cause of this random psin and bleeding which is medium compared to the spotting.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2015 • 1 answer
Posted 19 Jan 2016 • 1 answer
Posted 21 Jun 2016 • 0 answers
Posted 24 Oct 2017 • 1 answer
Posted 18 Dec 2017 • 1 answer